MathSciNet Relay Station
MathSciNet bibliographic data
MR427113 05B45 (50B30)
Bitner, James Tiling $5n\times 12$ rectangles with $Y$-pentominoes. J. Recreational Math. 7 (1974), no. 4, 276–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement